Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Fort Worth, TX

April 2, 2023Eastland County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2023, 4:18 PM CDT for Eastland County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2023, 4:18 PM CDT (21:18 UTC)
Expired
Apr 2, 2023, 5:00 PM CDT
In force
42 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Eastland County, TX

The radar

The Dyess AFB radar (KDYX), 46 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 4:43 PM CDTHAIL 12 S Eastland, TX1 INCH HAIL REPORTED IN EASTLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2389 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS54 KFWD 022118
SVRFWD
TXC133-022200-
/O.NEW.KFWD.SV.W.0113.230402T2118Z-230402T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
418 PM CDT Sun Apr 2 2023

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Eastland County in north central Texas...

* Until 500 PM CDT.

* At 418 PM CDT, a severe thunderstorm was located near Cisco, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eastland, Cisco, Ranger, Gorman, Lake Cisco, Lake Olden, Lake Leon,
  Pleasant Hill, Carbon, Staff, Nimrod, Kokomo, Sabanno, Morton
  Valley, Scranton, Olden and Desdemona.

This includes Interstate 20 between mile markers 324 and 363.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3245 9911 3251 9847 3230 9848 3222 9864
      3217 9912
TIME...MOT...LOC 2118Z 262DEG 39KT 3233 9904 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
2 follow-up statements
859 
WWUS54 KFWD 022134
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
434 PM CDT Sun Apr 2 2023

TXC133-022200-
/O.CON.KFWD.SV.W.0113.000000T0000Z-230402T2200Z/
Eastland TX-
434 PM CDT Sun Apr 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL EASTLAND COUNTY...

At 434 PM CDT, a severe thunderstorm was located near Eastland,
moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Eastland, Cisco, Ranger, Gorman, Lake Olden, Lake Leon, Lake Cisco,
Pleasant Hill, Carbon, Staff, Kokomo, Olden, Desdemona and Morton
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

&&

LAT...LON 3222 9903 3243 9903 3250 9847 3230 9848
      3222 9864
TIME...MOT...LOC 2134Z 262DEG 38KT 3234 9885 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
648 
WWUS54 KFWD 022149
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
449 PM CDT Sun Apr 2 2023

TXC133-022200-
/O.CON.KFWD.SV.W.0113.000000T0000Z-230402T2200Z/
Eastland TX-
449 PM CDT Sun Apr 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN EASTLAND COUNTY...

At 449 PM CDT, a severe thunderstorm was located near Lake Leon, or 9
miles southeast of Eastland, moving east at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Eastland, Gorman, Lake Leon, Lake Olden, Carbon, Staff, Kokomo, Olden
and Desdemona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

&&

LAT...LON 3222 9884 3242 9881 3244 9847 3230 9848
      3222 9864
TIME...MOT...LOC 2149Z 266DEG 36KT 3230 9871 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Barnes

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:04 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 2, 2:04 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
204 PM CDT Sun Apr 2 2023

...New Long Term...

.SHORT TERM... /Issued 119 PM CDT Sun Apr 2 2023/
/Today through Monday night/

Thunderstorms are expected to erupt across the area within the
next few hours in what could be a notable severe weather outbreak
producing large hail, damaging winds, and possibly a few
tornadoes. There are several areas where storms will likely
initiate, and the radar may look pretty messy by late afternoon.

Visible satellite and a recent sounding from TAMU show a cap is
still in place across much of the region, but values aren't that
strong. The surface set-up includes a dryline currently extending
from about Childress to Sweetwater to Big Lake. Ahead of the
dryline, a warm front, marked by 60 dewpoints for this purpose,
extends from near Childress to Graham to southern Dallas County
to Athens. Both of these features will be focus areas for
convective development over the next few hours. Aloft, a shortwave
is now moving into the Texas Panhandle, spreading lift across
northwest Texas and western Oklahoma. Storms will likely develop
across our northwest near the dryline, near/along the warm front,
and/or in the warm sector in the next 1-3 hours as this lift
spreads across our area. Severe weather parameters marked by
little inhibition (weak capping), steep lapse rates, good shear
values, and some decent turning of the low level winds will
support an all-hazards threat with any strong or severe storms.
The mode of the storms will be a combination of isolated and
scattered supercells and clustered storms. Flash flooding is not
a large threat, but if multiple storms move over an area, isolated
areas of flooding may occur.

Once storms develop they will have an overall east or northeast
motion with them; however, right moving supercells may move
southeast. By midnight, the storms are expected to move into East
Texas and out of our coverage area. The dryline will remain
stalled across the region, likely near or just west of the I-35
corridor. This will result in overnight conditions ranging from
warm and muggy across our eastern counties, to a little cooler and
drier in our western counties. Monday morning temperatures will
range from the lower 50s to the upper 60s.

Monday will be a very warm day with well above temperatures
reaching the lower 90s across the western half of the region. The
dryline may advance a little east to near or just east of the
I-35 corridor. Elevated to near critical fire weather conditions
will exist west of I-35 and especially west of Highway 281 where
low RHs, breezy southwest winds and hot temperatures will align.

In the late Monday afternoon hours, a storm or two may develop
along the dryline and move northeast off the boundary. Forecast
soundings indicate large CAPE along parts of the dryline due to
the hot temperatures, decent lapse rates in the mid levels, and
decent deep layer shear values approaching 45 kts. Southwest flow
aloft will prevail, but a larger scale forcing mechanism may be
the missing component that prevents storms from developing.
However, convergence along the dryline and hot temperatures *may*
be enough to force convective initiation. If storms are able to
form, large hail and damaging winds will be the main threats. The
development is conditional though, and we will continue to refine
this potential over the next 24 hours. For now, maintained a 20
PoP along and east of the dryline late Monday afternoon and
evening.

JLDunn

&&

.LONG TERM... /NEW/
/Tuesday and Beyond/

The unsettled weather pattern is expected to continue through the
long-term period. A deep upper-level trough will be shifting out
of the Great Basin region into the Four Corners region Monday
night. Unseasonably warm conditions will continue into Tuesday
with southwesterly flow aloft advecting 18-22 degreeC 850mb
temperatures into North and Central Texas. Efficient mixing during
peak daytime heating will promote afternoon highs in the mid 80s
to low 90s (15 to 20 degrees above-average for this time of year).
A tightening pressure gradient in response to a deepening surface
low traversing the Central Plains will lead to breezy south-
southwest winds of 15-25 mph gusting over 35 mph at times on
Tuesday. These wind speeds will be approaching Wind Advisory
criteria, and an issuance may need to be considered in future
forecast packages. A dryline is expected to extend southward into
western North Texas by midday Tuesday. Warm, breezy, dry
conditions behind the dryline will promote elevated to critical
fire weather conditions as the dryline mixes eastward toward the
I-35 corridor Tuesday afternoon. There are some uncertainties in
the extent of the overall fire weather threat due to questions
regarding the location of the dryline and wetting rainfall over
the next 48 hours. However, dry, breezy conditions will be
efficient in drying/curing at least 1-hour fuels and will promote
an environment supportive of initial wildfire attacks and spread.

Increasing southerly flow ahead of the dryline will transport Gulf
moisture northward, with dewpoints in the mid 60s expected across
the warm sector Tuesday afternoon. Increasing synoptic-scale
ascent as the upper-level trough enters the Southern Plains looks
to support thunderstorm development late Tuesday afternoon into
Tuesday night as the dryline pushes eastward and a cold front
associated with the aforementioned surface low digs southward into
North Texas. Sufficient wind shear and instability will promote
the potential for strong to severe thunderstorms capable of all
modes of severe weather, primarily along and east of the I-35
corridor.

Showers and thunderstorms look to exit to the south Wednesday
morning as the cold front pushes through our area. A drier, cooler
airmass will usher into the region behind the front leading to a
pleasant, cooler day Wednesday with highs in the upper 60s and low
70s. Current GFS/ECMWF guidance continues to suggest the frontal
boundary will stall near the Texas Gulf Coast by midday Wednesday.
Persistent northeasterly surface winds and modest cold-air
advection will keep afternoon highs in the 60s through the end of
the work week. A deepening upper-level low near Baja California
will keep southwesterly flow aloft across the region through the
end of the week. Subtle shortwaves in the southwesterly flow aloft
as well as increasing isentropic ascent/moisture return atop of
the cool near-surface layer will lead to increased cloudiness and
greater chances for showers and thunderstorms Thursday through the
weekend. The best chances for showers and thunderstorms look to
occur generally south of the I-20 corridor where the greatest
isentropic ascent and deep moisture look to reside. Rainfall
totals could really start adding up through the weekend,
especially across our southeastern zones where there is a 50-70%
chance for 2+ inches of rain and a 30-40% chance for 3+ inches of
rain through Sunday.

Langfeld

&&

.AVIATION... /Issued 119 PM CDT Sun Apr 2 2023/
/18Z TAFs/

Concerns: Severe thunderstorms impacting the terminals between
20-02Z.

Thunderstorms are expected to erupt across the region this
afternoon and impact all airports at some point. There may be 2-3
periods of convection that move through any of the airport
terminals through this evening. Otherwise, expect south winds to
prevail at about 15 kts with higher gusts. Within the
thunderstorms, erratic strong winds and hail will be possible.

Quiet weather will prevail in the wake of the thunderstorms and
the dryline will remain near the I-35 corridor through Monday.
Some low level cigs across East Texas may sneak into the eastern
DFW airports Monday morning, but MVFR cigs are more likely at
KACT. Cigs should quickly lift by mid to late morning. The winds
on Monday will have a slight southwest component to them with the
dryline so close.

Isolated thunderstorms are possible late Monday morning near the
dryline, and these storms could be strong to severe with a hail
threat.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  91  68  86  55 / 100  20  20  20  50
Waco                64  91  68  86  56 /  50  20  20  10  60
Paris               61  84  66  82  54 / 100  10  20  30  70
Denton              57  89  65  83  49 /  90  20  20  20  40
McKinney            61  87  66  83  52 / 100  20  20  20  50
Dallas              63  90  68  86  56 / 100  20  20  20  50
Terrell             64  87  68  83  55 / 100  20  20  20  70
Corsicana           66  88  70  85  57 /  90  20  20  10  70
Temple              65  92  68  86  55 /  50  20  20  10  60
Mineral Wells       54  92  66  91  49 /  20   5  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 2, 2:05 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
205 PM CDT Sun Apr 2 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
205 PM CDT Sun Apr 2 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

There is a chance of thunderstorms across the entire region this
afternoon through this evening. Severe thunderstorms are expected
with a risk for large hail, damaging winds, and possibly a few
tornadoes. An outbreak of severe weather is possible this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An isolated thunderstorm or two could develop along the dryline late
Monday afternoon into Monday evening and contain large hail and
damaging wind gusts. Greater coverage of thunderstorms is expected
Tuesday afternoon into Tuesday night, primarily along and east of the
I-35 corridor. All modes of severe weather will be possible.

Elevated to near critical fire weather conditions are expected
Monday, Tuesday, and Wednesday, mainly west of I-35.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed across the region today. Please use
all available reporting methods to send information to our office.

In the hours before

Local storm report, Apr 2, 3:50 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             1 W HURST               32.83N 97.19W
04/02/2023  E1.00 INCH       TARRANT            TX   AMATEUR RADIO

            QUARTER-SIZE HAIL REPORTED IN HURST.

&&

JH
Local storm report, Apr 2, 3:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             RICHLAND HILLS          32.81N 97.23W
04/02/2023  M1.50 INCH       TARRANT            TX   TRAINED SPOTTER

            SPOTTER REPORTS MEASURED 1.5 INCH HAIL IN
            RICHLAND HILLS.

&&

JH
Local storm report, Apr 2, 3:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             1 NW RICHLAND HILLS     32.82N 97.24W
04/02/2023  U1.00 INCH       TARRANT            TX   PUBLIC

            1 INCH HAIL REPORTED IN RICHLAND HILLS NORTH OF HWY121.

&&
Local storm report, Apr 2, 3:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             2 E COLLEYVILLE         32.89N 97.11W
04/02/2023  U1.00 INCH       TARRANT            TX   PUBLIC

            1 INCH HAIL REPORTED IN COLLEYVILLE.

&&
Local storm report, Apr 2, 4:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             4 SSW RICHLAND HILLS    32.76N 97.25W
04/02/2023  E1.25 INCH       TARRANT            TX   PUBLIC

            DELAYED REPORT: SOCIAL MEDIA REPORT OF
            HALF-DOLLAR SIZE HAIL IN THE WHITE LAKE
            HILLS NEIGHBORHOOD.

&&

JH
Local storm report, Apr 2, 4:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             1 SW ADDISON            32.95N 96.85W
04/02/2023  U1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER-SIZE HAIL IN ADDISON.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:56 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise, Young49 min
Apr 2, 3:15 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise45 min
Apr 2, 3:31 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Ellis, Johnson, Parker, Tarrant44 min
Apr 2, 3:41 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise49 min
Apr 2, 4:06 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton54 min
Apr 2, 4:08 PM CDTSevere Thunderstorm WarningFWDDenton, Grayson52 min
Apr 2, 4:35 PM CDTSevere Thunderstorm WarningFWDCooke, Montague40 min
Apr 2, 4:42 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone63 min
Apr 2, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hopkins, Hunt, Lamar27 min
Apr 2, 4:51 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson, Lamar39 min
Apr 2, 4:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath62 min
Apr 2, 5:02 PM CDTTornado WarningFWDFalls, Limestone43 min
Apr 2, 5:10 PM CDTSevere Thunderstorm WarningFWDCooke, Montague36 min
Apr 2, 5:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt30 min
Apr 2, 5:42 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson48 min
Apr 2, 5:43 PM CDTTornado Warning Tornado observedFWDFreestone, Leon, Limestone47 min
Apr 2, 5:57 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills63 min
Apr 2, 5:58 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Somervell62 min
Apr 2, 5:59 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise61 min
Apr 2, 6:15 PM CDTTornado WarningFWDFreestone, Leon45 min
Apr 2, 6:43 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson42 min
Apr 2, 6:51 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise54 min
Apr 2, 6:56 PM CDTTornado WarningFWDBosque, Hill49 min
Apr 2, 6:57 PM CDTSevere Thunderstorm WarningFWDBell, Coryell63 min
Apr 2, 6:59 PM CDTTornado WarningFWDAnderson, Leon46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.